# SDR USAA010647

- Difficulty date: June 12, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Bs 360-380
- Part time: 43,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOUBLER DENTED .5 INCH BY .5 INCH, BS 360-380, BL 0 BELLY, E/E COOLING DUCT CUTOUT.  REMOVED AND REPLACED PREVIOUSLY INSTALLED PER SRM 51-10-02 AND BOEING DRAWING NR 65C33930.  (M)
